# SDR MWEA030434

- Difficulty date: October 22, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,832 hours, 17,889 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

ON ENGINE START, RIGHT ENGINE GENERATOR WOULD NOT PICK UP THE LOAD FROM THE APU GENERATOR ON SUBSEQUENT STARTS, RELAY TRANSFERRED NORMALLY.  CLEANED CONTACTS ON RIGHT VOLTAGE REGULATOR, RAN RIGHT ENGINE, OPERATIONS CHECK.
